Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Ear Nose and Throat

Question: Tingling in ears


boonpnutsmom - Sat Feb 12, 2005 2:23 pm

For several months now I have had tingling in left ear alone. The tingling is on the little triangle part of the ear that is connected to your face. It has since started in my right ear also. I have talked to my GP and he thought it might be nerves. I went and saw eye doctor thinking maybe something with my eyes was causing it. I am really baffled as to what it is. Does anybody have any ideas? It is very annoying and makes me dizzy at times.

Thank you in advance for any suggestions or help.
BOONPNUTSMOM
Dr. Russell M - Sat Feb 12, 2005 7:07 pm

Hi!

How long have you been on your medication, Zoloft? Some of your problems may be drug related. You might want to discuss this with your doctor or consult an ENT doctor.

bill
boonpnutsmom - Sun Feb 13, 2005 3:07 am

I have been on the Zoloft since August, I will check with my Doctor. Is that a side effect of the medication? Is it a harmful side effect?

Thank you
BOONPNUTSMOM
boonpnutsmom - Sun Feb 13, 2005 3:12 am

I went and saw my Doctor today, we will start weaning me off of the current dosage, he feels that in 2-3 months I should probably be able to off it completely, but for now he thinks the benfits outweigh the side effects. I don't however and I will have to deal with the problems that caused me to start taking it in the first place.
Dr. Russell M - Sun Feb 13, 2005 8:20 am

Hi!

I am in agreement with your doctor that any minor side effects the treatment might have should outweigh the benefits before deciding to stop it.

bill

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.